# SDR FDEA202105231365

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 6,638 hours, 3,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Floor Support
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR SUPPORT SPLICE ANGLE IS CRACKED @ STA 1582, LBL 84 REPLACED ANGLE IAW BAC DWG 146T5650, REV C
